Results 31 to 40 of about 91,052 (253)

Hypersurface model-fields of definition for smooth hypersurfaces and their twists [PDF]

open access: yesActa Arithmetica, 2020
Given a smooth projective variety of dimension $n-1\geq 1$ defined over a perfect field $k$ that admits a non-singular hypersurface modelin $\mathbb{P}^n_{\overline{k}}$ over $\overline{k}$, a fixed algebraic closure of $k$, it does not necessarily have a non-singular hypersurface model defined over the base field $k$.
Badr, Eslam, Bars Cortina, Francesc
openaire   +3 more sources

On Hermite's invariant for binary quintics [PDF]

open access: yes, 2006
The Hermite invariant H is the defining equation for the hypersurface of binary quintics in involution. This paper analyses the geometry and invariant theory of H.
Chipalkatti, Jaydeep
core   +2 more sources

Cayley hypersurfaces

open access: yesProceedings of the Steklov Institute of Mathematics, 2006
We exhibit a family of homogeneous hypersurfaces in affine space, one in each dimension, generalising the Cayley surface.
Eastwood, Michael, Ezhov, V
openaire   +4 more sources

On symplectic hypersurfaces [PDF]

open access: yesAdvanced Studies in Pure Mathematics, 2018
A symplectic variety is a normal complex variety X with a holomorphic symplectic form ω on the regular part X reg and with rational Gorenstein sin-gularities. Affine symplectic varieties arise in many different ways such as closures of nilpotent orbits of a complex simple Lie algebra, as Slodowy slices to such nilpotent orbits or as symplectic ...
Lehn, Manfred   +3 more
openaire   +4 more sources

A characterization of ruled hypersurfaces in complex space forms in terms of the Lie derivative of shape operator

open access: yesAIMS Mathematics, 2021
In this paper, it is proved that if a non-Hopf real hypersurface in a nonflat complex space form of complex dimension two satisfies Ki and Suh's condition (J. Korean Math. Soc., 32 (1995), 161–170), then it is locally congruent to a ruled hypersurface or
Wenjie Wang
doaj   +1 more source

Extension of holomorphic maps between real hypersurfaces of different dimension [PDF]

open access: yes, 2006
It is proved that the germ of a holomorphic map from a real analytic hypersurface M in C^n into a strictly pseudoconvex compact real algebraic hypersurface M' in C^N, 1 < n < N extends holomorphically along any path on ...
Shafikov, Rasul, Verma, Kaushal
core   +4 more sources

On the hypersurfaces contained in their Hessian [PDF]

open access: yesAnnales Universitatis Paedagogicae Cracoviensis. Studia Mathematica, 2019
Abstract This article presents the theory of focal locus applied to the hyper-surfaces in the projective space which are (finitely) covered by linear spaces and such that the tangent space is constant along these spaces.
Giovanna Ilardi, Pietro De Poi
openaire   +7 more sources

On a theorem of H. Hopf

open access: yesInternational Journal of Mathematics and Mathematical Sciences, 1990
A simple proof of a theorem of H. Hopf [1], via Morse theory, is given.
Takis Sakkalis
doaj   +1 more source

The Fourth Fundamental Form IV of Dini-Type Helicoidal Hypersurface in the Four Dimensional Euclidean Space

open access: yesAxioms, 2021
We introduce the fourth fundamental form of a Dini-type helicoidal hypersurface in the four dimensional Euclidean space E4. We find the Gauss map of helicoidal hypersurface in E4. We obtain the characteristic polynomial of shape operator matrix. Then, we
Erhan Güler
doaj   +1 more source

Arithmetically Cohen-Macaulay Bundles on complete intersection varieties of sufficiently high multidegree [PDF]

open access: yes, 2010
Recently it has been proved that any arithmetically Cohen-Macaulay (ACM) bundle of rank two on a general, smooth hypersurface of degree at least three and dimension at least four is a sum of line bundles.
A. Beauville   +19 more
core   +1 more source

Home - About - Disclaimer - Privacy